MathSciNet Relay Station
MathSciNet bibliographic data
MR287362 (44 #4568) 47.50
Pazy, A. Approximations of the identity operator by semigroups of linear operators. Proc. Amer. Math. Soc. 30 1971 147–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement